MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. AIRWAY MOBILESCOPE

AIZU OLYMPUS CO., LTD. AIRWAY MOBILESCOPE
Model Number MAF-TM2
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the airway mobile-scope the coat of the image guide snake pipe is peeled off.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over one (1) years since the subject device was manufactured.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that potential cause was presumable stress of repeated use, external factors, or handling of the device.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use (ifu): maf-dm2/gm2/tm2 operation manual chapter 3, ¿preparation and inspection¿ section 3.6, ¿inspection of the endoscope¿ describes how to inspect for the event.Olympus will continue to monitor the field performance for this device.

Brand Name
AIRWAY MOBILESCOPE
Common Device Name
AIRWAY MOBILESCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20140061
Report Number9610595-2024-17698
Device Sequence Number3226826
Product Code EOQ
UDI-Device Identifier04953170407147
UDI-Public04953170407147
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMAF-TM2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown